MAUDE Adverse Event Report: MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Limb Fracture (4518); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported in fda medwatch report # mw5117644- "equipment malfunction.".
 
Additional Manufacturer Narrative
Based on the information obtained from investigation and device evaluation, there were no issues found with the device that could have caused or contributed to the patient injury.Following the service request, the table passed all the operational safety checks and was ready to be used.It is suspected that the root cause might be user error pointing towards incorrect locking of leg spar.Prior to the use on patient despite the warnings mentioned in the owner's manual- :"failure to lock the spar lock handle can cause the spar to drop when not held in place, which could result in damage to the table, possible injury to the patient or har to the healthcare professionals".
 
Event or Problem Description
As reported in fda medwatch report # mw5117644- "equipment malfunction".As communicated by hospital personnel- after positioning the patient for surgery, the leg dropped to the floor.The patient sustained additional fractures to the operative leg which required the surgeon to change plan for surgical intervention to the patient.The patient was able to be transferred to a rehab facility and was doing well.

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key17043765
Report Number2921578-2023-00007
Device Sequence Number13026255
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale